RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 1, Pages 110–115 (Mi de6424)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

A singular integral equation of the first kind for the Neumann problem

I. K. Lifanov

N.E. Zhukovsky Military Engineering Academy

Full text: PDF file (682 kB)

English version:
Differential Equations, 1988, 24:1, 87–91

Bibliographic databases:
UDC: 517.956
Received: 09.07.1987

Citation: I. K. Lifanov, “A singular integral equation of the first kind for the Neumann problem”, Differ. Uravn., 24:1 (1988), 110–115; Differ. Equ., 24:1 (1988), 87–91

Citation in format AMSBIB
\Bibitem{Lif88}
\by I.~K.~Lifanov
\paper A singular integral equation of the first kind for the Neumann problem
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 1
\pages 110--115
\mathnet{http://mi.mathnet.ru/de6424}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=930161}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 1
\pages 87--91


Linking options:
  • http://mi.mathnet.ru/eng/de6424
  • http://mi.mathnet.ru/eng/de/v24/i1/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. K. Lifanov, L. N. Poltavskii, “Generalized Fourier operators and their application to the justification of some numerical methods in aerodynamics”, Russian Acad. Sci. Sb. Math., 76:1 (1993), 65–98  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. A. Sadybekov, B. T. Torebek, B. Kh. Turmetov, “Representation of the Green's function of the exterior Neumann problem for the Laplace operator”, Siberian Math. J., 58:1 (2017), 153–158  mathnet  crossref  crossref  isi  elib  elib
  • Number of views:
    This page:56
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019